# SDR DALA2020052802422

- Difficulty date: May 21, 2020
- Submitted: May 28, 2020
- Operation: Air carrier
- Aircraft: N347NB
- Make and model: Airbus A319-114
- Aircraft serial: 1800
- Aircraft time: 49,218 hours, 24,884 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON CHECK FOUND RT EMERGENCY EXIT LIGHT LENS CRACKED. CORRECTIVE ACTION: R & R SEAT 14F EMERGENCY LIGHT LENS PER AMM 33-51.
